DOI QR코드

DOI QR Code

On I-Convergent Double Sequences of Fuzzy Real Numbers

Tripathy, Binod Chandra;Sarma, Bipul

  • Received : 2010.09.25
  • Accepted : 2010.11.16
  • Published : 2012.06.23

Abstract

In this article we introduce the class of I-convergent double sequences of fuzzy real numbers. We have studied different properties like solidness, symmetricity, monotone, sequence algebra etc. We prove that the class of I-convergent double sequences of fuzzy real numbers is a complete metric spaces.

Keywords

I-convergence;solid space;symmetric space;sequence algebra;completeness

References

  1. Y. Altin, M. Et and M. Basarir, on some generalized difference sequences of fuzzy numbers, Kuwait J. Sci. Eng., 34(1A)(2007), 1-14.
  2. Y. Altin, M. Mursaleen and H. Altinok, Statistical summability (C; 1) for sequences of fuzzy real numbers and a Tauberian theorem, Jour. Intell. Fuzzy Systems, 21(2010), 379-384.
  3. H. Altinok, R. Colak and M. Et, ${\lambda}$-Difference sequence spaces of fuzzy numbers, Fuzzy Sets Systems, 160(21)(2009), 3128-3139. https://doi.org/10.1016/j.fss.2009.06.002
  4. M. Basarir and O. Sonalcan, On some double sequence spaces, J. Indian Acad. Math., 21(2)(1999), 193-200.
  5. T. J. I. Bromwich, An Introduction to the Theory of Infinite Series, MacMillan and Co. Ltd. New York, 1965.
  6. R. Colak, H. Altinok and M. Et, Generalized difference sequences of fuzzy numbers, Chaos Solitons Fractrals, 40(2009), 1106-1117. https://doi.org/10.1016/j.chaos.2007.08.065
  7. G. H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19(1917), 86-95.
  8. P. Kostyrko, T. Salat and W. Wilczynski, I-convergence, Real Anal. Exchange, 26(2000-2001), 669-686.
  9. F. Moricz, Extension of the spaces c and $c_0$ from single to double sequences, Acta. Math. Hungerica, 57(1-2)(1991), 129-136. https://doi.org/10.1007/BF01903811
  10. F. Moricz and B. E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104(1988), 283-294. https://doi.org/10.1017/S0305004100065464
  11. D. Rath and B. C. Tripathy, Matrix maps on sequence spaces associated with sets of integers, Indian J. Pure Appl. Math., 27(2)(1996), 197-206.
  12. B. C. Tripathy, Matrix transformations between some classes of sequences, Jour. Math. Anal. Appl., 206(3)(1997), 448-450. https://doi.org/10.1006/jmaa.1997.5236
  13. B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34(3)(2003), 231-237.
  14. B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.
  15. B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Modell. Anal., 14(3)(2009), 391-397. https://doi.org/10.3846/1392-6292.2009.14.391-397
  16. B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(2010), 565-574. https://doi.org/10.5666/KMJ.2010.50.4.565
  17. B. C. Tripathy and S. Borgogain, The sequence space $m(M, ${\phi}$, ${\Delta}_{m}^{n}$, p)^F$, Math. Modell. Anal., 13(4)(2008), 577-586. https://doi.org/10.3846/1392-6292.2008.13.577-586
  18. B. C. Tripathy, B. Choudhary and B. Sarma, On some new type generalized difference sequence spaces, Kyungpook Math. J., 48(4)(2008), 613-622. https://doi.org/10.5666/KMJ.2008.48.4.613
  19. B. C. Tripathy and A. J. Dutta, On fuzzy real-valued double sequence spaces 2${\ell}_F^p$, Math. Comput. Modell., 46(9-10)(2007), 1294-1299. https://doi.org/10.1016/j.mcm.2007.01.006
  20. B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput. Math. Appl., 59(2)(2010), 1031-1037. https://doi.org/10.1016/j.camwa.2009.09.006
  21. B. C. Tripathy and H. Dutta, On some new paranormed difference sequence spaces defined by Orlicz functions, Kyungpook Math. J., 50(2010), 59-69. https://doi.org/10.5666/KMJ.2010.50.1.059
  22. B. C. Tripathy and B. Hazarika, I-convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11(3)(2008), 543-548.
  23. B. C. Tripathy and B. Hazarika, Paranormed I-convergent sequences spaces, Math. Slovaca, 59(4)(2009), 485-494. https://doi.org/10.2478/s12175-009-0141-4
  24. B. C. Tripathy and B. Hazarika, I-convergent sequences spaces defined by Orlicz function, Acta Math. Appl. Sin. Eng. Ser., 27(1)(2011), 149-154. https://doi.org/10.1007/s10255-011-0048-z
  25. B. C. Tripathy and S. Mahanta, On I-acceleration convergence of sequences, Jour. Franklin Inst., 347(2010), 591-598. https://doi.org/10.1016/j.jfranklin.2010.02.001
  26. B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11)(2001), 1689-1694.
  27. B. C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.
  28. B. K. Tripathy and B. C. Tripathy, On I-convergent double sequences, Soochow J. Math., 31(4)(2005), 549-560.

Cited by

  1. Fuzzy real valued $$P$$ P -absolutely summable multiple sequences In Probabilistic Normed Spaces vol.26, pp.7-8, 2015, https://doi.org/10.1007/s13370-014-0280-9
  2. Mixed fuzzy ideal topological spaces vol.220, 2013, https://doi.org/10.1016/j.amc.2013.05.072
  3. Epidemiological Models of Directly Transmitted Diseases: An Approach via Fuzzy Sets Theory vol.22, pp.05, 2014, https://doi.org/10.1142/S0218488514500408
  4. Properties of continuous maps and bounded linear operators in fuzzy normed spaces vol.29, pp.1, 2015, https://doi.org/10.3233/IFS-151576
  5. A similarity measure of intuitionistic fuzzy soft sets and its application in medical diagnosis vol.41, 2016, https://doi.org/10.1016/j.asoc.2015.12.002
  6. On central limit theorems for IV-events 2017, https://doi.org/10.1007/s00500-017-2731-3
  7. On some Zeweir I-convergent sequence spaces defined by a modulus function vol.26, pp.1-2, 2015, https://doi.org/10.1007/s13370-013-0186-y
  8. I2-convergence and I2-cauchy double sequences vol.34, pp.2, 2014, https://doi.org/10.1016/S0252-9602(14)60009-6
  9. Physarum polycephalum assignment: a new attempt for fuzzy user equilibrium 2017, https://doi.org/10.1007/s00500-017-2592-9
  10. Symmetric fuzzy numbers and additive equivalence of fuzzy numbers vol.17, pp.8, 2013, https://doi.org/10.1007/s00500-013-1000-3
  11. Note on “symmetric triangular approximations of fuzzy numbers under a general condition and properties” 2017, https://doi.org/10.1007/s00500-017-2692-6
  12. A hierarchy-based similarity measure for intuitionistic fuzzy sets vol.20, pp.5, 2016, https://doi.org/10.1007/s00500-015-1612-x
  13. A unified algorithm for finding $$k$$ k -IESFs in linguistic truth-valued lattice-valued propositional logic vol.18, pp.11, 2014, https://doi.org/10.1007/s00500-013-1188-2
  14. Interval type-2 fuzzy sets to model linguistic label perception in online services satisfaction vol.19, pp.1, 2015, https://doi.org/10.1007/s00500-014-1246-4
  15. Lacunary I-Convergent Sequences vol.52, pp.4, 2012, https://doi.org/10.5666/KMJ.2012.52.4.473
  16. Uniform integrability of fuzzy variable sequences vol.30, pp.5, 2016, https://doi.org/10.3233/IFS-151868
  17. Ordered Vector Valued Double Sequence Spaces vol.55, pp.1, 2015, https://doi.org/10.1515/fascmath-2015-0012
  18. Spaces of Ideal Convergent Sequences of Bounded Linear Operators pp.1532-2467, 2018, https://doi.org/10.1080/01630563.2018.1477797
  19. Fuzzy 𝛿-𝐼-continuity in mixed fuzzy ideal topological spaces vol.24, pp.2, 2018, https://doi.org/10.1515/jaa-2018-0022

Acknowledgement

Supported by : Council of Scientific & Industrial Research